The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Kyungpook Mathematical Journal
( Vol.40 NO.2 / 2000 )
home On space-times with Commutative and Conformal Anti-invariant Pairing of Null Vector Fields
Pages 399-406
Filip Defever, Radu Rosca, Leopold Verstraelen,
home On a Differentiable Manifold with $F$-Structure of Rank $r$
Pages 391-398
Lovejoy S. Das,
home Contra Pre Semi-open Maps
Pages 379-389
Miguel Caldas, Crump Baker,
home On the Propagation of Harmonic Heat Waves due to a Periodic System of Punches on an Infinite Strip
Pages 371-378
M. G. El-Sheikh, L. A-M. Hanna,
home Irregular Random Walk on Nonnegative Integers
Pages 431-436
Mokhtar H. Konsowa,
home CR-submanifolds of $\Bbb{H} P^m$ and Hypersurfaces of the Cayley Plane whose Chen-type is 1
Pages 407-429
Ivko Dimitric,
home On Integral Inequalities and their Applications
Pages 357-370
A. A. Ragab,
home On $p$-quasihyponormal Contraction Operators
Pages 353-356
Mi Young Lee, Sang Hun Lee,
home Mi Ryeong Lee, Hung Hwan Lee
Pages 347-351
28A80, 37B10, 55M10,
home Nagata's Principle of Idealization in relation to Modulo Homomorphisms and Condtional Expectations
Pages 327-337
Alan Lambert, Thomas G. Lucas,
home Weighted Inequalities in Generalized Morrey Spaces of Maximal and Singular Integral Operators on Spaces of Homogeneous Type
Pages 339-346
Liu Lanzhe,
home Corrections to: "A Sufficient Condition for Exact Observability of Spectral Systems" by Sung Kang and Soo Man Hwang
Pages 323-325
Birgit Jacob,
home On Convex and Starshaped Hulls
Pages 313-321
M. Beltagy, A. El-Araby,
home Some Inequalities for Random Variables whose Probability Density Functions are Bounded Using a Pre-Gruss Inequality
Pages 299-311
N. S. Barnett, S. S. Dragomir,
home Convex Subclass of Starlike Functions
Pages 287-297
M. K. Aouf, H. M. Hossen, A. Y. Lashin,
home Asymptotic Behavior of Positive Solutions of Second Order Quasilinear Difference Equations
Pages 275-286
R. Arul, E Thandapani,
home A Hom Functor in $BCK/BCI$-Algebras
Pages 269-274
Sun Shin Ahn, Hee Sik Kim,
home On Left Stable Radical Classes
Pages 265-268
D. I. C. Mendes,
home $M$-cancellation Ideals
Pages 259-263
P. Nasehpour, S. Yassemi,
home Central and Semicentral Idempotents
Pages 255-258
Henry Heatherly,